# SDR AU990978

- Difficulty date: October 7, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Socata TB10TOBAGO
- Engine: Lyc O360A1A
- Propeller: Hartzl HCC2YK1
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: TB1011015003
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) WING RIB CONTAINED SEVERE EXFOLIATION CORROSION ALONG THE BOTTOM RIVET LINE.  THE RIB IS THE ONE TO WHICH THE LANDING GEAR OLEO STRUT IS ATTACHED.
